PuSH - Publikationsserver des Helmholtz Zentrums München

Almost-convergent sequences with respect to polynomial hypergroups.

Acta Math. Hung. 138, 127-139 (2013)
DOI Verlagsversion bestellen
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
Each polynomial hypergroup on a"center dot(0) generates a family of generalized translation operators T (m) on sequence spaces. We introduce the concept of almost convergence for polynomial hypergroups (determined by the operators T (m) ), extending the notion of almost convergence introduced by Lorentz. Our investigations lead to two theorems characterizing almost convergent sequences on polynomial hypergroups.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Orthogonal Polynomial ; Hypergroup ; Almost Convergence ; Amenability; Locally Compact-groups ; Amenable Semigroups ; Periodic-functions
ISSN (print) / ISBN 0236-5294
e-ISSN 1588-2632
Quellenangaben Band: 138, Heft: 1-2, Seiten: 127-139 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed